# SDR SWIA202164101

- Difficulty date: November 10, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# 710SK-2782 SEVERAL DENTS LOCATED ON TOP SKIN ON LH AILERON.1ST DENT MEASURES .6195" X .7390" X .005"; 2ND DENT .3575" X .3750" X .0012"; 3RD DENT .3265" X .4030" X .004" . IF DAMAGE IS WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE OF DAMAGE USING STANDARD ACCEPTABLE A/C PRACTICES.   (C CHECK RO 02-03-22)   REPAIRED LH AILERON UPPER SKIN DENT AREA REF. CRJ-700 SRM 57-61-01-201-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
